too dry, but why? she dries up during sex, what to do?
Posted Mon Jan 16, 2012 11:16 PM
The first time it happened, I was fingering her and then proceeded to go down on her. after that, I asked if she can go down on me and she did. After a little of that, we started going at it for a little bit but then, (DUN DUN DUUUUUN!) DRY. She clammed up, ashamed of what had happened, the sex was over and I simply consoled her for the rest of the hour we had together.
The second time things started very much the same, except because of the people in the other room we decided to move over to my car. I had gotten her wet and ready but by the time we got to the car, the same thing happened. We started to have sex and mid-intercourse, she started feeling pain in place of pleasure.
note: When this happens, she doesn't want me to go down on her and she doesn't like the way my water based lube feels.
With all that said, is there something I'm doing wrong? Is it the down time? (the blow job, moving to the car) And most importantly, what can I do or say to make her feel comfortable and not put her in a clammed up state of insecurity? PLEASE PLEASE HELP!
Posted Mon Jan 16, 2012 11:26 PM
Why doesn't she like the way lube feels? Is it b/c she's used too much in the past and gets that "damp" feeling in her pussy? That can be uncomfortable.
I'd say talk to her, try to make her feel comfortable talking about what's going on with her and why she's suddenly going dry. Sounds like a mental issue if it's all of a sudden and she didn't have a problem before.
Posted Sun Jan 22, 2012 03:33 PM
p.s. TIME TO LIVE MY SINGLE LIFE AGAIN! WOOOO!!! haha
Posted Sun Jan 22, 2012 03:40 PM
Maybe if she gets try, try having her suck you off to get you wet with saliva. Or you can get your fingers soaked with saliva and wipe it on you or her. It works and if she doesn't like lube, saliva is the next best thing.
I'm on birth control and for some reason it makes me dry majority of the time. It's embarrassing but with lube and saliva it all works out.
Do you know if she's on any? It could also be a medication she's taking if not her panic reaction.
Hope that helps .__.
Posted Sun Jan 22, 2012 04:12 PM
Posted Sun Jan 22, 2012 10:08 PM
@ Darth_Nam: Thank you, I hadn't considered the effects of hydration!
Posted Sun Jan 22, 2012 10:46 PM